MathSciNet Relay Station
MathSciNet bibliographic data
MR2219010 (2008b:57019) 57M50 (57N10)
Soma, Teruhiko Scott's rigidity theorem for Seifert fibered spaces; revisited. Trans. Amer. Math. Soc. 358 (2006), no. 9, 4057–4070 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement